# SDR AALA20160714001

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 85,730 hours, 46,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 17526
- Condition: No Test
- Location: Emergency Lights
- Part time: 39,082 hours, 19,620 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN COCKPIT AND GALLEY AREA REMAIN ILLUMINATED WITH AIRCRAFT POWER OFF.  REMOVED AND REPLACED BATTERY PACK B5-23 IAW AMM AMM 33-53-00. OPS CHECKED NORMAL.
